Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Really? Can multi-vitamins disrupt your sleep?

Guess if you take them late at night ...

http://www.nytimes.com/2010/12/14/health/14really.html?src=me&ref=health

 
tasches

Asked by tasches at 6:38 PM on Dec. 15, 2010 in Health

Level 48 (298,202 Credits)
This question is closed.
Answers (5)
  • I discovered that years ago. If I forgot to give my son his vitamin in the AM, I would give it to him in the evening. Some nights, he wouldn't sleep well. I was talking to someone about his not sleeping well and they asked if I gave him vitamins and when. When I said in the mornings but if I forget I give it to him in the evening. They said that could be causing the problem. After that, if I forgot, I didn't give it to him in the evening and just skipped it that day. Guess what? His sleeping issues stopped.
    layh41407

    Answer by layh41407 at 6:45 PM on Dec. 15, 2010

  • I take vitamins in the morning. I wouldn't suggest taking them at night since they can't benefit you during the day by taking them at night.
    CafeMochaMom1

    Answer by CafeMochaMom1 at 6:39 PM on Dec. 15, 2010

  • My husband takes his supplements with dinner, and has for years. . . doesn't bother him at all.

    Some B vitamins, in high doses, have been associated with jitteryness, but if you're concerned about sleep problems, just take them in the morning. BTW: you will reap the nutritional benefits whatever time of day you take them.
    ss_mom

    Answer by ss_mom at 6:46 PM on Dec. 15, 2010

  • I've never heard of that. I take them right before bed because they make me nauseous so that way I can sleep through the nausea feeling.  It was my dr's suggestion.

    DigiScrapperMom

    Answer by DigiScrapperMom at 6:52 PM on Dec. 15, 2010

  • Yes! I was taking a Vitamin B complex right after breakfast... I couldn't sleep at night, so I had to stop taking them. Sometimes people are just sensitive to them, I guess.
    m-avi

    Answer by m-avi at 8:13 PM on Dec. 15, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN